# SDR VTZA96329

- Difficulty date: August 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N497UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 904
- System (JASC): 2421 · AC Generator-Alternator
- Part: Gcu
- Part number: 51539002B
- Condition: Failed
- Location: Rt Engine
- Stage of operation: TX
- Nature of condition: H
- Precautionary procedure: D

## Discrepancy

FLT 6570 - IAD-MDT - AIRCRAFT EXPERIENCED A RIGHT GENERATOR THAT WOULD NOT RESET.  AIRCRAFT RETURNED TO THE GATE AND MAINTENANCE REPLACED THE RIGHT GCU.  SYSTEM WAS THEN OPERATIONALLY CHECK WITH NO FURTHER PROBLEMS.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
